Teoria del grado topologico per una classe di perturbazioni non compatte di applicazioni di Fredholm

Alessandro Calamai

Bollettino dell'Unione Matematica Italiana (2006)

  • Volume: 9-A, Issue: 2, page 223-226
  • ISSN: 0392-4033

How to cite

top

Calamai, Alessandro. "Teoria del grado topologico per una classe di perturbazioni non compatte di applicazioni di Fredholm." Bollettino dell'Unione Matematica Italiana 9-A.2 (2006): 223-226. <http://eudml.org/doc/289563>.

@article{Calamai2006,
author = {Calamai, Alessandro},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {223-226},
publisher = {Unione Matematica Italiana},
title = {Teoria del grado topologico per una classe di perturbazioni non compatte di applicazioni di Fredholm},
url = {http://eudml.org/doc/289563},
volume = {9-A},
year = {2006},
}

TY - JOUR
AU - Calamai, Alessandro
TI - Teoria del grado topologico per una classe di perturbazioni non compatte di applicazioni di Fredholm
JO - Bollettino dell'Unione Matematica Italiana
DA - 2006/8//
PB - Unione Matematica Italiana
VL - 9-A
IS - 2
SP - 223
EP - 226
LA - ita
UR - http://eudml.org/doc/289563
ER -

References

top
  1. BENEVIERI, PIERLUIGI e FURI, MASSIMO, A simple notion of orientability for Fredholm maps of index zero between Banach manifolds and degree theory, Ann. Sci. Math. Québec, 22 (1998), 131-148. Zbl1058.58502MR1677235
  2. BENEVIERI, PIERLUIGI e FURI, MASSIMO, Degree for locally compact perturbations of Fredholm maps in Banach spaces, Abstract and Applied Analysis, to appear. Zbl1090.47049MR2211672DOI10.1155/AAA/2006/64764
  3. CALAMAI, ALESSANDRO, The invariance of domain theorem for compact perturbations of nonlinear Fredholm maps of index zero, Nonlinear Funct. Anal. Appl. , 9 (2004), 185-194. Zbl1062.46058MR2071534
  4. FURI, MASSIMO, MARTELLI, MARIO e VIGNOLI, ALFONSO, Contributions to spectral theory for nonlinear operators in Banach spaces, Ann. Mat. Pura Appl. , 118 (1978), 229-294. Zbl0409.47043
  5. NUSSBAUM, ROGER D., Degree theory for local condensing maps, J. Math. Anal. Appl., 37 (1972), 741-766. Zbl0232.47062

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.